| Model Number |
3300 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual inspection of the device identified no abnormalities or visual inspection of the device revealed external damage consistent with the programmer being dropped.The programmer was powered on, and it was confirmed that the touchscreen was intermittently unresponsive due to not detecting touch inputs.No error or fault codes were recorded in the programmer's logfile.The programmer was disassembled, and it was determined that an issue with the screen's touch controller caused the observed touchscreen behavior.
Event or Problem Description
It was reported that the screen or keypad of this programmer was not functional.Additional information received indicates that the screen was unresponsive.This programmer was returned.No patient was involved.